# SDR AALA202312180412

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A320*
- Aircraft serial: 3633
- Aircraft time: 48,510 hours, 19,743 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Profile
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR IS HARD TO OPEN AND CLOSE. A PIECE OF THE FRAME LOOKS LIKE IT IS OUT OF ALIGN AT THE TOP OF THE DOOR.  MAINTENANCE REPLACED DOOR FRAME BONDED PROFILE PER CMM 25-43-24. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
